Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Swollen joints due to osteoarthritis. Prescribed with ultracet, jublin, ostospray. Still having swelling

I am suffering from osteoarthritis ...My thigh joints are swollen [ as seen on x-ray by doctor] and I cant transfer my weight on Left leg.. What should I do ?? I consulted an Orthopedic and he advised me to take medicines mentioned below. 1. Ultracet 2. Jublin-M 3. Ostospray 4. Voveran I ve taken those medicines, but still I cant transfer my weight on left leg.
Asked On : Tue, 14 Aug 2012
Answers:  2 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Osteoarthritis is an age related degenerative disease. The treatment you have been given seems to be adequate. In addition you need to get your serum calcium and vitamin D 3 levels evaluated and start on the supplements as required.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 15 Aug 2012
I find this answer helpful
Orthopaedic Surgeon, Joint Replacement Dr. Pradeep Kocheeppan's  Response
i hope you are talking about osteoarthritis of either the hip or the knee joint on left side .
osteoarthritis is an age related degenerative condition which progresses with age .
medication and physiotherapy and muscle training will work in the early phases of the disease .
if the disease is advanced you should go in for considering surgery if symptoms are persistant and each time you stop medicines the pain recurrs .
surgery provides complete pain relief .taking a lot of pain drugs for long is not good for stomach or the kidneys .
so treatment of osteoarthritis is based on
extent of symptoms .various types of surgeries are available for symptom relief based on the extent of damage and age of patient . medicines are only for short term.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor